Call Us With No Obligation
(877) 446-9001
24 Hours/ 7 days a week

Contact us to start your claim today



Fentanyl (Duragesic)MethadoneOxyContin (oxycodone)Vicodin (hydrocodone)Dilaudid (hydromophone)Other

captcha

Yes I agree to the Terms & Conditions

Recent Articles

Click here for more

Watson issues hydrocodone recall due to overdose concerns

Drugmaker Watson Pharmaceuticals has issued a recall of its hydrocodone and acetaminophen prescription painkiller over concerns that the drug could cause patients to receive more of the medicine than intended. Watson issued the hydrocodone recall after it was discovered that the pills were being manufactured at a thicker-than-normal size, prompting concerns that they could cause an overdose.

Exposure to excessive doses of either hydrocodone or acetaminophen can cause serious and potentially fatal side effects. Patients who take too much acetaminophen may be at risk of suffering liver damage. Those who receive too much hydrocodone many suffer an overdose, which can lead to respiratory depression or respiratory arrest.

Patients who have received the prescribed pills—blue tablets with the letters “Watson 540” printed on one side—should contact their pharmacy in order to receive replacement tablets. So far, there have been no reports of overdose or other side effects among patients who were prescribed the recalled pills.